It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Irritable Bowel Syndrome (IBS) Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-07-2003, 06:43 AM   #1
Junior Member
(female)
 
Join Date: Jan 2002
Location: Kansas City, KS
Posts: 39
beaming90 HB User
Red face medicine questions

Hi everyone! In September of last year, I was diagnosed with IBS and put on Levbid. Within days my eyesight got much worse. It seems like it has helped my IBS some, but I still have lots and lots of trouble with it. I saw another Dr yesterday from the same office and she told me they couldn't do anything else except have me take some nasty goop that I put a scoop of in water and drink. Do you all get the same things from Drs? She made it seem like it was all in my head yesterday. Has anyone else had problems with their eyesight? Thanks!

 
Old 08-07-2003, 04:32 PM   #2
Senior Member
 
Join Date: Apr 2002
Posts: 196
Frustrated1 HB User
Post

Oh I think many people have had doctor's say these things, "Its all in your head" or "It can't be that bad" I went to a couple of doctors to get somebody to listen to me.

I think if you look up the pharmacological data on Levbid, which goes under many other names, as some side affects. It may be good to get ***** for this informtion. But, if you are still having problems you many have other triggers. I am a proponent of a food diary that tracks what you eat and any symptoms like diaherra, fatigue, pain, constipation that you experience. This information can be used by your doctor as a template. Secondly, the diary is good for you to see if you notice a pattern of IBS flare ups connected to a particular food.

Is the doctor a general practitioner or a gastroenterologist?

 
Sponsors Lightbulb
   
Old 08-09-2003, 12:16 AM   #3
Inactive
 
Join Date: Jul 2003
Location: Wichita
Posts: 55
pdrq221 HB User
Post

Blurred vision is one of the most common side effects of Levbid (hyoscyamine). That is normal. If it is extreme and doesn't clear up within a few days or a week, or gets worse, you should contact your doctor and talk about a new med..

 
Old 08-11-2003, 08:34 PM   #4
Newbie
 
Join Date: Aug 2003
Posts: 4
LilsNana HB User
Smile

I've been on the powder you spoke of (Questran) for a couple of years now. It doesn't have to be mixed in water..it can be mixed in juice as well. I used to mix it with orange juice every morning (1 scoop) but sometimes the acid in the orange juice bothered my stomach so I switched to mixing it with really cold water and stirring it really well. The powder actually has a slight orange flavor on its own and isn't difficult to drink if you stir it thoroughly. It is VERY effective for stopping the diarrhea.

 
Old 08-12-2003, 07:18 AM   #5
Junior Member
(female)
 
Join Date: Jan 2002
Location: Kansas City, KS
Posts: 39
beaming90 HB User
Unhappy

Quote:
Originally posted by pdrq221:
Blurred vision is one of the most common side effects of Levbid (hyoscyamine). That is normal. If it is extreme and doesn't clear up within a few days or a week, or gets worse, you should contact your doctor and talk about a new med..
Actually, my blurred vision has never cleared up, and both of my drs told me tough, it was just dry eyes, and I was fine. However, my eye dr said my vision had changed tremendously in a year, and it had to be my medicine. I am seeing a new Dr. today, maybe she can help me more?? Thanks!


 
Old 08-12-2003, 07:39 AM   #6
Wilslau
Guest
 
Posts: n/a
Post

I can't say much in regards to the blurred vision, but as far as doctors acting as though it is all in your head, I can completely sympathize. I have had the same problem with my doctor and he has put me on Effexor (anti-depressants) as though that would clear everything up. Needless to say I am not taking the meds

Lauren

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
traditional chinese medicine tcmalt Alternative Medicine 11 03-14-2009 05:07 PM
**Medicine and tolerance advice needed** Pain2004 Pain Management 19 03-25-2008 06:01 PM
adrenal fatigue diagnosis / chinese herbal medicine Isaac1 Open to All Other Health Topics 6 03-18-2008 07:33 AM
New and Medicine Confusion Brenda07 Multiple Sclerosis 10 10-30-2007 11:33 AM
I sure don't get it. Given three types of medicine with same action for same problem WhereIsTheLight Neuropathy 2 10-17-2007 01:13 PM




« ibs pain | Ibsacol »
Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



solofelix (24), flipfleury (19), seabell (5), Gugulimo (5), gmak (4), puzzik79 (4), JJ (4), ladybud (4), cathy1 (3), simone444 (3)

Site Wide Totals

teteri66 (1164), MSJayhawk (997), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (745), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 01:35 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!